# SDR DALA14033450963

- Difficulty date: June 1, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,395 hours, 47,455 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1307C AT COUNTERSINK HOLES SETTLEMENT AREA (AYP) IN REF CARD 42, ZONE 00, MBR 57-083-02, H1L1-AYP, CARD78, ZONE 00.  CORROSION ON COUNTERSINK HOLES AND SETTLEMENT AREA WERE REMOVED IAW SRM 51-22-2A. COUNTERSONK HOLES WERE MEASURED MAX DIAMETER ALLOWABLE IS 0.660" AND MAX DIAMETER MEASURED IS 0.747" IN 7 HOLES, THEREFORE IT IS OUT OF LIMITS IAW SRM. FUEL TANK ACCESS PLATE WAS REPLACED AND WILL BE INSTALLED UNDER CARD 2800-0120, JOB 001-0385.
